bimmere92's picture
bimmere92
  • 0
973

puffy nips

ad

i thought i was going to be on vacation for only 10 days, so i pinned test e before i left. something got fucked up with my flight causing me to stay for another 8 days, and now i got puffy nippples visible through a shirt. i took .5mg liquidex and got back on test prop the moment i got home, what should i do? i have some nolvadex as well

Ronny13's picture

Saw palmetto

Juicin14's picture

wtf?!!? maybe use that for prostate health, but i have never seen it used to lower estrogen or help with gyno. i would like to see where you have seen this.

Juicin14's picture

if nolva does not clear it up and neither does any of the supps wolfman is sayin to try then, ime the next step would be letro. letro has always reversed some of my severe cases. but letro is known, like adex, to have a estrogen rebound effect, so nolva should be used when "comimg off" letro to prevent this. adex will not reverse gyno, it is used to prevent it, not reverse it once you get it. so i would def try nolva at 20-40mgs per day until it goes away, then if you have to -go to .

wolfman's picture

Take the nolvadex as needed if it dont go away there are great supps out there otc that will get rid og gyno fast...I used erase and it cleared it up in 4 days so I use it as an AI now $35 on amazon